Alert archive / New Jersey / Areal Flood Advisories in 2016
Areal Flood Advisory 150, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Sep 19, 2016, 12:38 PM EDT for 8 counties in New Jersey. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 19, 2016, 12:38 PM EDT (16:38 UTC)
- Expired
- Sep 19, 2016, 4:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Ocean County, NJ, Salem County, NJ
The radar
The Philadelphia radar (KDIX), 49 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 4.6 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1012 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted.
526
WGUS81 KPHI 191638
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1238 PM EDT MON SEP 19 2016
NJC001-005-007-009-011-015-029-033-192030-
/O.NEW.KPHI.FA.Y.0150.160919T1638Z-160919T2030Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-GLOUCESTER NJ-CAPE MAY NJ-ATLANTIC NJ-SALEM NJ-OCEAN NJ-
CUMBERLAND NJ-BURLINGTON NJ-
1238 PM EDT MON SEP 19 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD ADVISORY FOR...
CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
CAPE MAY COUNTY IN SOUTHERN NEW JERSEY...
ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
SALEM COUNTY IN SOUTHERN NEW JERSEY...
OCEAN COUNTY IN SOUTHERN NEW JERSEY...
CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 430 PM EDT
* AT 1235 PM EDT...DOPPLER RADAR INDICATED ANOTHER ROUND OF MODERATE
TO HEAVY RAIN OVERSPREADING SOUTHERN NEW JERSEY. ADDITIONAL
RAINFALL AROUND AN INCH IS POSSIBLE. THE MODERATE TO HEAVY RAIN
WILL CAUSE MINOR FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3966 7418 3968 7415 3950 7429 3955 7441
3941 7440 3942 7436 3949 7431 3947 7430
3936 7442 3933 7468 3929 7455 3893 7497
3916 7489 3918 7515 3946 7554 3963 7556
4019 7470 4008 7455 4014 7411
$$
IOVINO2 follow-up statements
886
WGUS81 KPHI 191922
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
322 PM EDT MON SEP 19 2016
NJC001-005-007-009-011-015-029-033-192030-
/O.CON.KPHI.FA.Y.0150.000000T0000Z-160919T2030Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-GLOUCESTER NJ-CAPE MAY NJ-ATLANTIC NJ-SALEM NJ-OCEAN NJ-
CUMBERLAND NJ-BURLINGTON NJ-
322 PM EDT MON SEP 19 2016
...THE FLOOD ADVISORY REMAINS IN EFFECT UNTIL 430 PM EDT FOR
SOUTHEASTERN CAMDEN...SOUTHEASTERN GLOUCESTER...CAPE MAY...
ATLANTIC...EAST CENTRAL SALEM...OCEAN...CUMBERLAND AND SOUTHEASTERN
BURLINGTON COUNTIES...
AT 315 PM EDT...DOPPLER RADAR INDICATED LIGHT TO MODERATE RAIN
CONTINUING ACROSS SOUTHERN NEW JERSEY. ADDITIONAL RAINFALL OF UP TO
ONE-HALF INCH IS POSSIBLE. DOPPLER RADAR AND AUTOMATED RAIN GAUGES
INDICATED TWO TO THREE INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS
NEAR FOUR INCHES HAS ALREADY FALLEN IN THE AREA SINCE EARLY THIS
MORNING. THEREFORE...THE ADDITIONAL RAINFALL THIS AFTERNOON WILL
PROLONG THE THREAT OF FLOODING.
DESPITE THE EXCESSIVE RAINFALL...ONLY MINOR FLOODING OF ROADWAYS AND
AREAS OF POOR DRAINAGE HAVE BEEN REPORTED IN THE ADVISORY AREA TODAY
SINCE CONDITIONS HAVE BEEN VERY DRY RECENTLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED...OR
PONDING OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.
&&
LAT...LON 3966 7418 3968 7415 3941 7440 3942 7436
3949 7431 3947 7430 3936 7442 3933 7468
3929 7455 3893 7497 3916 7489 3919 7508
3918 7515 3934 7536 3972 7510 3979 7481
4010 7441 4012 7425 4010 7415 4013 7411
$$
JRK440
WGUS81 KPHI 192029
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
429 PM EDT MON SEP 19 2016
NJC001-005-007-009-011-015-029-033-192037-
/O.EXP.KPHI.FA.Y.0150.000000T0000Z-160919T2030Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-GLOUCESTER NJ-CAPE MAY NJ-ATLANTIC NJ-SALEM NJ-OCEAN NJ-
CUMBERLAND NJ-BURLINGTON NJ-
429 PM EDT MON SEP 19 2016
...THE FLOOD ADVISORY WILL EXPIRE AT 430 PM EDT FOR SOUTHEASTERN
CAMDEN...SOUTHEASTERN GLOUCESTER...CAPE MAY...ATLANTIC...EAST CENTRAL
SALEM...OCEAN...CUMBERLAND AND SOUTHEASTERN BURLINGTON COUNTIES...
THE HEAVY RAIN HAS ENDED. WHILE THERE WILL STILL BE POCKETS OF HIGH
WATER IN POOR DRAINAGE AREAS ALONG THE COAST AND IN BACK
BAYS...ADDITIONAL AREAS OF MINOR FLOODING IS NOT EXPECTED.
LAT...LON 3966 7418 3968 7415 3941 7440 3942 7436
3949 7431 3947 7430 3936 7442 3933 7468
3929 7455 3893 7497 3916 7489 3919 7508
3918 7515 3934 7536 3972 7510 3979 7481
4010 7441 4012 7425 4010 7415 4013 7411
$$
JRKWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Sep 19, 9:19 AM EDT, 3 hours 19 minutes earlier.
Area forecast discussion, Sep 19, 9:19 AM EDT, 3 hours 19 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
919 AM EDT MON SEP 19 2016
.SYNOPSIS...
A cold front slowly works its way into the region today, and then
across the region tonight through Tuesday. Low pressure off the
Mid-Atlantic coast will drift to the north through the mid-week
period before finally moving out to sea late in the week.
Meanwhile, high pressure will build into the Northeast for the
middle to the end of the week. A cold front will pass through the
region next weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
With the 9:30 am update we adjusted pops based on radar trends and
lowered temperatures a few degrees across most of the region based
on clouds and rainfall for the remainder of the day. Ideas in previous
discussion look on track.
Much needed rainfall today into tonight for the region. Some
locations in Berks, Northampton and Carbon counties already picked
up 1.5-2.5 inches of rain early this morning.
An upper-level trough will gradually arrive into our area later
today, however it is forecast to weaken some especially on its
northern extent. A stronger short wave diving across the Tennessee
Valley is forecast to maintain this trough better down to our
south. At the surface, a cold front will slowly move into our area
today. There is plenty of short wave energy moving across the
area, however this becomes elongated and more channelized as time
wears on.
The synoptic lift will continue to team up with tropical moisture
streaming northward, some of which looks to be from the remnants
of tropical cyclone Julia. A plume of PW in the 2.00-2.25 inch
range is forecast to overspread our area today, especially from
the I-95 corridor on south and eastward. As of 10z, an area of
convergence continues to settle gradually eastward. This appears
to be enhanced some by a convectively generated outflow with
renewed development on the north/west side, which is nearing
I-95. Moderate to heavy showers with some thunder continue along
and west of this, with additional development tracking north-
northeastward from Delmarva.
Where the convergence area becomes more focused will be where the
higher rainfall amounts occur. The forecast soundings show high
freezing levels, owing to a relatively deep warm cloud layer. This
in combination of increasing moisture content air will result in
locally heavy rain at times. There is enough instability to
produce some thunderstorms. Where stronger convective elements
organize and track over will produce heavier rain. Given how dry
it has been and that any flash flood threat looks localized,
mainly poor drainage flooding is the main hazard and therefore no
watches are being issued. The exception is if enough heavier
convection can train over a certain area for awhile. A heavy rain
mention is included in the forecast.
Given the abundance of clouds and showers today, temperatures should
be held down a bit. As a result, we used mostly a MOS and continuity
blend for the high temperatures. The POPs were adjusted a bit based
on radar/HRRR trends.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
The upper-level trough is forecast to weaken some more tonight
across our area as the earlier mentioned stronger short wave
tracks well to our south. It is here where the trough may close
off later tonight. As this all occurs, a surface frontal boundary
will slowly be working across our area. This feature should weaken
some as well as forcing generally moves away. While short wave
energy still moves across parts of the area, this is forecast to
be more channelized and therefore less focused lift should occur.
As a result, showers should be on the decrease through the night
from west to east. We held the highest POPs in the evening mainly
across the eastern areas.
While some clearing may try and take place especially across the
western areas, plenty of moisture left over in the lower levels
especially should result in some low clouds remaining or
redeveloping. Low temperature were a blend of continuity and MOS.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
Cold front continues to push through the region early in the long
term period, then a period of uncertainty on tap as the low
pressure meanders off the Mid-Atlantic coast. High pressure builds
into Northeast for much of the long term period, followed by a
cold front next weekend.
Latest models have continued with a slower track of a cold front
as it pushes through the region this week. Appears as if precip
will now longer through Tuesday morning, mainly for eastern zones,
before finally tapering off as the cold front moves offshore
Tuesday afternoon. Meanwhile, the remnant low of what was once
Tropical Depression Julia continues to meander off the Mid-
Atlantic coast, drifting to the north during the middle of the
upcoming week. This low may interact with the departing cold
front, allowing tropical moisture to feed into the region,
allowing for continued periods of moderate to locally heavy rain.
The questions for the mid-week period is how far north will this
low drift, and where will it eventually set up? While high
pressure builds in from the north and keep the northern two-thirds
of the CWA dry, appears as if the forecast for the southern third
of the CWA will be questionable, as precip from the remnant low
could linger across E MD, DE, and possibly into extreme S NJ. For
now, will keep PoPs capped at chance for those areas through
Tuesday night, and then will carry a dry forecast for Wednesday
and Thursday as the high builds south and east. This high should
push that remnant low far enough south to keep precip out of the
local CWA during this time, but that low will continue to linger
off the Southeast and Mid-Atlantic coasts into the end of the
week.
High pressure will be over the Great Lakes on Tuesday before
tracking east into central NY/PA on Wednesday before finally
moving offshore on Thursday. A relatively hot and humid airmass
continues over the region for this week.
Temps during this time: The warmest temps on Tuesday will be
across the Lehigh Valley, where highs will be in the low to mid
80s. Across southern NJ, DE, and into E MD, clouds and lingering
precip will keep temps generally in the 70s. Also, temps will be
cooler in the Pocono Mountains, topping off in the 70s. For
Wednesday and Thursday, highs will top off in the low to mid 80s
across much of the region, again, with slightly cooler temps along
the coasts.
Temps look to remain in the 80s through the end of the week, and
then possible changes on tap during the weekend.
With the high now offshore late in the new week, the
aforementioned remnant low will track to the north, possibly
bringing some precip to extreme southern portions of the CWA once
again. Confidence is too low to warrant mentioning PoPs for those
areas, but it will be something to keep an eye on going through
the week.
Meanwhile, a cold front approaches from the north this weekend,
and looks to pass through the region sometime Saturday/Saturday
night. based on latest guidance, could see a 10-15 degree swing in
high temps from Friday/Saturday to Sunday as a more seasonal
airmass builds south. Both the GFS and the ECMWF has little QPF
with the passage of the front, so will keep PoPs capped at slight
chance for now.
One thing to keep in mind is that average temps will fall off
relatively quickly this time of year. The average high for PHL on
9/21 (Tuesday, in this case) is 76.5 F, while the average high for
PHL on 9/25 (next Sunday) is 74.5 F.
&&
.AVIATION /13Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...VFR/MVFR ceilings lowering to MVFR/IFR this morning.
Confidence on the timing of this lowering especially to IFR is
below average. Widespread showers through the morning hours, and
isolated to perhaps scattered thunderstorms are expected through
the day. Downpours will result in IFR/LIFR visibilities at times.
There is a chance that low ceilings improve to VFR for a time
later this afternoon, however this is less certain at this time.
South to southeast winds around 5 knots, becoming light and
variable to locally east-northeast through the afternoon.
Tonight...Mainly MVFR or IFR ceilings. Some showers and perhaps a
thunderstorm, especially in the evening. VFR to MVFR visibility,
however this will lower during any heavier showers. Winds mainly
light and variable.
OUTLOOK...
Tuesday: MVFR or IFR possible in -SHRA at KACY, KMIV, and KILG.
VFR elsewhere.
Wednesday through Friday: VFR. Any wind gusts will be under 15
knots.
&&
.MARINE...
The winds and seas are expected to remain below Small Craft Advisory
criteria today and tonight. A slow moving cold front will arrive
today which will help focus showers and some thunderstorms,
especially a little later this morning. A southerly wind may tend to
become variable into tonight as the wind field weakens more with the
incoming frontal boundary.
OUTLOOK...
Winds and seas should remain below SCA criteria through the
outlook period. Question will be how the remnant low of what was
TD Julia impacts the waters, as swells associated with it could
drift to the north. Possible for 5 foot seas over southern ocean
waters late in the outlook period.
RIP CURRENTS...
There is a moderate risk for the formation of dangerous rip
currents today due to an onshore flow and long period swells near
3 feet.
Currently expecting a low risk for the formation of dangerous rip
currents on Tuesday, but that could become a moderate risk if
winds are stronger, and the cold front is slower to depart than
expected.
&&
.CLIMATE...
Much needed rain expected for many areas Monday as a cold front
slowly moves through. If it is widespread that will certainly
help even more. Below is a list of the precipitation departures
for this year (through September 18th).
*The only site to have a positive departure for the year so far is
Atlantic City.
2016 Precipitation Departure
Location (from normal through Sept. 18th)
-------- --------------------------------
Philadelphia, PA 4.90 inches below
Wilmington, DE 1.72 inches below
Allentown, PA 5.69 inches below
Reading, PA 6.64 inches below
Trenton, NJ 8.14 inches below
Mount Pocono, PA 4.19 inches below
Georgetown, DE 2.07 inches below
*Atlantic City, NJ 2.58 inches above*
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.
&&
Synopsis...Gorse/MPS
Near Term...Gaines/Gorse
Short Term...Gorse
Long Term...MPS
Aviation...Gorse/MPS
Marine...Gorse/MPS
Climate...Hazardous weather outlook, Sep 19, 12:27 PM EDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1227 PM EDT MON SEP 19 2016 DEZ001>003-MDZ008-012-015-019-020-NJZ008>010-012-013-015>023-027- PAZ070-071-101>106-201630- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 1227 PM EDT MON SEP 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS THE POTENTIAL FOR HEAVY RAIN LEADING TO FLOODING... PRIMARILY IN URBAN AND POOR DRAINAGE AREAS THIS AFTERNOON AND INTO TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-201630- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 1227 PM EDT MON SEP 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS THE POTENTIAL FOR HEAVY RAIN LEADING TO FLOODING... PRIMARILY IN URBAN AND POOR DRAINAGE AREAS THIS AFTERNOON AND INTO TONIGHT. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-201630- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1227 PM EDT MON SEP 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007-PAZ054-055-060>062-201630- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 1227 PM EDT MON SEP 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 19, 9:11 AM EDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
911 AM EDT MON SEP 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 AM HEAVY RAIN 7 E ROSENHAYN 39.48N 75.01W
09/19/2016 M2.27 INCH CUMBERLAND NJ MESONET
&&
EVENT NUMBER PHI1601815
FRANCKLocal storm report, Sep 19, 9:34 AM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
934 AM EDT MON SEP 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 AM HEAVY RAIN EXTON 40.03N 75.63W
09/19/2016 M2.02 INCH CHESTER PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1601816
FRANCKLocal storm report, Sep 19, 10:58 AM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1058 AM EDT MON SEP 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 AM FLOOD ATLANTIC CITY 39.38N 74.45W
09/19/2016 ATLANTIC NJ SOCIAL MEDIA
STREET FLOODING NEAR THE 1900 BLOCK OF BOARDWALK
&&
EVENT NUMBER PHI1601826
FRANCKLocal storm report, Sep 19, 11:38 AM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1138 AM EDT MON SEP 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLOOD SURF CITY 39.66N 74.17W
09/19/2016 OCEAN NJ TRAINED SPOTTER
STREETS FLOODED TO A DEPTH OF ONE FOOT
&&
EVENT NUMBER PHI1601828
FRANCKLocal storm report, Sep 19, 11:47 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1147 AM EDT MON SEP 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 AM HEAVY RAIN READING REGIONAL AIRPOR 40.38N 75.97W
09/19/2016 M2.28 INCH BERKS PA ASOS
0700 AM HEAVY RAIN 4 W SAYLORSBURG 40.89N 75.40W
09/19/2016 M2.05 INCH MONROE PA COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 1 NNW HAMBURG 40.57N 75.99W
09/19/2016 M3.17 INCH BERKS PA COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 2 SW MOHRSVILLE 40.45N 76.01W
09/19/2016 M3.26 INCH BERKS PA COCORAHS
24 HOUR RAINFALL.
0716 AM HEAVY RAIN 1 SW JUMPTOWN 38.95N 75.93W
09/19/2016 M2.71 INCH CAROLINE MD MESONET
0753 AM HEAVY RAIN 2 NW JUMPTOWN 38.98N 75.95W
09/19/2016 M2.36 INCH QUEEN ANNE'S MD MESONET
0754 AM HEAVY RAIN READING REGIONAL AIRPOR 40.38N 75.97W
09/19/2016 M2.33 INCH BERKS PA ASOS
24 HOUR RAINFALL.
0851 AM HEAVY RAIN HAMBURG 40.56N 75.98W
09/19/2016 M3.00 INCH BERKS PA CO-OP OBSERVER
0901 AM HEAVY RAIN 7 E ROSENHAYN 39.48N 75.01W
09/19/2016 M2.27 INCH CUMBERLAND NJ MESONET
0920 AM HEAVY RAIN 3 NNW MONROE TWP 39.70N 75.00W
09/19/2016 M2.66 INCH GLOUCESTER NJ COCORAHS
24 HOUR RAINFALL.
0934 AM HEAVY RAIN EXTON 40.03N 75.63W
09/19/2016 M2.02 INCH CHESTER PA TRAINED SPOTTER
0946 AM HEAVY RAIN ATGLEN 39.95N 75.98W
09/19/2016 M2.00 INCH CHESTER PA DEOS
1023 AM HEAVY RAIN MARSHALLTON 39.73N 75.65W
09/19/2016 M2.12 INCH NEW CASTLE DE DEOS
1023 AM HEAVY RAIN GEORGETOWN 38.69N 75.39W
09/19/2016 M2.29 INCH SUSSEX DE DEOS
1024 AM HEAVY RAIN SEAFORD 38.65N 75.62W
09/19/2016 M2.21 INCH SUSSEX DE DEOS
1024 AM HEAVY RAIN HARRINGTON 38.92N 75.57W
09/19/2016 M2.24 INCH KENT DE DEOS
1025 AM HEAVY RAIN WOODSIDE 39.07N 75.57W
09/19/2016 M2.27 INCH KENT DE DEOS
1040 AM HEAVY RAIN SICKLERVILLE 39.72N 74.97W
09/19/2016 M2.24 INCH CAMDEN NJ MESONET
1042 AM HEAVY RAIN FAIR HAVEN 40.36N 74.04W
09/19/2016 M2.20 INCH MONMOUTH NJ MESONET
1045 AM HEAVY RAIN GLOUCESTER TWP 39.79N 75.03W
09/19/2016 M2.24 INCH CAMDEN NJ TRAINED SPOTTER
1045 AM FLOOD SURF CITY 39.66N 74.17W
09/19/2016 OCEAN NJ TRAINED SPOTTER
STREETS FLOODED TO A DEPTH OF AROUND ONE FOOT
1051 AM FLOOD ATLANTIC CITY 39.38N 74.45W
09/19/2016 ATLANTIC NJ SOCIAL MEDIA
STREET FLOODING NEAR THE 1900 BLOCK OF BOARDWALK
1055 AM HEAVY RAIN 3 WSW BOWMANSTOWN 40.78N 75.71W
09/19/2016 M2.21 INCH CARBON PA COCORAHS
24 HOUR RAINFALL.
1123 AM FLOOD CAPE MAY 38.94N 74.90W
09/19/2016 CAPE MAY NJ SOCIAL MEDIA
STREETS FLOODED TO A DEPTH OF AROUND ONE FOOT
1140 AM HEAVY RAIN OAK GROVE 39.16N 75.49W
09/19/2016 M2.85 INCH KENT DE DEOS
1140 AM HEAVY RAIN GEORGETOWN 38.69N 75.39W
09/19/2016 M2.65 INCH SUSSEX DE DEOS
1141 AM HEAVY RAIN WOODSIDE 39.07N 75.57W
09/19/2016 M2.55 INCH KENT DE DEOS
&&
EVENT NUMBER PHI1601803 PHI1601806 PHI1601807 PHI1601808 PHI1601809
PHI1601811 PHI1601814 PHI1601813 PHI1601815 PHI1601817 PHI1601816
PHI1601818 PHI1601819 PHI1601820 PHI1601821 PHI1601822 PHI1601823
PHI1601824 PHI1601825 PHI1601827 PHI1601828 PHI1601826 PHI1601829
PHI1601833 PHI1601830 PHI1601831 PHI1601832
FRANCKLocal storm report, Sep 19, 12:23 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1223 PM EDT MON SEP 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 AM FLOOD PHILADELPHIA 39.95N 75.16W
09/19/2016 PHILADELPHIA PA EMERGENCY MNGR
LINCOLN DRIVE FLOODED. TIME ESTIMATED FROM RADAR
&&
EVENT NUMBER PHI1601834
FRANCKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 3:00 AM EDT | Special Weather Statement | PHI | Warren | 45 min |
| Sep 19, 3:09 AM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
| Sep 19, 3:39 AM EDT | Special Weather Statement | PHI | Morris, Sussex, Warren | 51 min |
| Sep 19, 9:02 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 3 hr |
| Sep 19, 11:50 AM EDT | Areal Flood Advisory | PHI | Cape May | 3 hr |
Nearby
Areal Flood Advisories in New Jersey, 2016Every areal flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.